| Catalog Number |
520051180 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Unspecified Tissue Injury (4559)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had their shoulder done on (b)(6) 2024.Unfortunately, the lesser tuberosity repair from the anatomic surgery failed.Doctor felt the patient would benefit from converting their shoulder to a reverse.The glenoid implant was removed and prepped for a reverse baseplate and glenosphere.A shell and poly was trailed on the existing stem and the shoulder was reduced.Real implants were opened and implanted.Stability was confirmed and the closing process began.No delays or adverse events took place.Doi: on (b)(6) 2024, dor: on (b)(6) 2025, affected side: left shoulder.
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.